# SDR ASAA2022112740973

- Difficulty date: November 27, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,826 hours, 16,665 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 11140H8913
- Condition: Arced
- Location: Cockpit L1
- Part time: 39,145 hours, 11,354 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L-1 WINDOW HEAT OVERHEAT LIGHT WILL NOT RESET. GROUNDED - YES. CHECKED L-1 WINDOW - DARK BROWN MARK NEAR PWR BUS TERMINAL 4, DELAM AND ARCING. ACCOMPLISHED B737-800 FIM 30-41 TASK 801 BITE CK - "P5-9 1 CONTROL PWR" FAULT. ACCOMPLISHED FIM 30-41 TASK 814 - L-1 WINDOW HEATER RESISTANCE CHECK TERMINAL 3 AND 1 - 7.12 OHMS. REMOVED AND REPLACED L-1 WINDOW PER 737-800 AMM 56-11-11/401.
